# SDR A6WA2018082045992

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 34,992 hours, 34,396 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Flange
- Part number: 22850081
- Condition: Cracked
- Location: T/R Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER TORQUE BOX CRACKED ON THE AFT FLANGE, 6 O'CLOCK POSITION.      REPAIRED THE FLANGE IAW REO 601R-78-34-2527, REV-B.
